MathSciNet Relay Station
MathSciNet bibliographic data
MR991919 65J15 (45G10 47H17)
Seidman, Thomas I.; Vogel, Curtis R. Well-posedness and convergence of some regularisation methods for nonlinear ill posed problems. Inverse Problems 5 (1989), no. 2, 227–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement